# SDR SIMA20130826014

- Difficulty date: August 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 2 HAS A BROKEN WIRE ON FUSELAGE SIDE.  REPAIRED THE EMERGENCY LIGHT STRIP NR 2 THAT HAD A BROKEN WIRE ON FUSELAGE SIDE IAW AWM 20-00-03.
